Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  285.05004
Autor:  Erdös, Paul
Title:  Remark on a theorem of Lindström. (In English)
Source:  J. Comb. Theory, Ser. A 17, 129-130 (1974).
Review:  The author proves the following theorem: Let |S| = k > \aleph0, A\alpha, 1 \leq \alpha < \omegam, are m subsets of S, if m > k. Then there are m disjoint sets of indices I\gamma so that the m sets \bigcupj in I\gamma Aj are all equal. If m \leq k the theorem is not true.
Classif.:  * 05A05 Combinatorial choice problems

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page